# SDR FDEA201311212849

- Difficulty date: November 21, 2013
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 39,295 hours, 14,277 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103447
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, BS 1400 STRINGER 26L, FRAME INBD FLANGE DENTED.  FLANGE HAS 2EA DENTS, OUT OF LIMITS PER SRM 53-00-07, FIG 101, DETAIL 3.  REPAIR ACCOMPLISHED IAW EA F-5310-T0303132.  MAJOR REPAIR CAT "B"
